# SDR ASAA0340362

- Difficulty date: December 17, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Stab Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND DENT IN RIGHT STABILIZER LEADING EDGE.  REPAIRED IAW SRM.  (M)
